Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 64, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 1, 2014, 9:05 PM CDT for Carroll County, Whiteside County, Illinois. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2014, 9:05 PM CDT (02:05 UTC)
- Expired
- Jun 1, 2014, 9:30 PM CDT
- In force
- 25 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 81 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1022 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1572 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
764
WUUS53 KDVN 020205
SVRDVN
ILC015-195-020230-
/O.NEW.KDVN.SV.W.0064.140602T0205Z-140602T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
905 PM CDT SUN JUN 1 2014
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CARROLL COUNTY IN NORTHWEST ILLINOIS...
NORTHEASTERN WHITESIDE COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 930 PM CDT
* AT 903 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLETA...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MILLEDGEVILLE AND HITT.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 36 AND 41.
OTHER LOCATIONS AFFECTED INCLUDE CARROLL COUNTY FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4169 8975 4195 8987 4217 8969 4216 8968
4194 8968 4193 8963 4193 8962 4181 8962
TIME...MOT...LOC 0204Z 213DEG 28KT 4190 8970
HAIL...<.75IN
WIND...60MPH
$$
DLF2 follow-up statements
831
WWUS53 KDVN 020218
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
918 PM CDT SUN JUN 1 2014
ILC015-195-020230-
/O.CON.KDVN.SV.W.0064.000000T0000Z-140602T0230Z/
WHITESIDE IL-CARROLL IL-
918 PM CDT SUN JUN 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CARROLL AND NORTHEASTERN WHITESIDE COUNTIES UNTIL 930 PM CDT...
AT 916 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF POLO...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN WHITESIDE AND
SOUTHEASTERN CARROLL COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4175 8969 4200 8983 4217 8969 4216 8968
4194 8968 4193 8963 4193 8962 4181 8962
TIME...MOT...LOC 0217Z 228DEG 12KT 4192 8965
HAIL...<.75IN
WIND...60MPH
$$
DLF711
WWUS53 KDVN 020227
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
927 PM CDT SUN JUN 1 2014
ILC015-195-020237-
/O.EXP.KDVN.SV.W.0064.000000T0000Z-140602T0230Z/
WHITESIDE IL-CARROLL IL-
927 PM CDT SUN JUN 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CARROLL AND
NORTHEASTERN WHITESIDE COUNTIES WILL EXPIRE AT 930 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4175 8969 4200 8983 4217 8969 4216 8968
4194 8968 4193 8963 4193 8962 4181 8962
TIME...MOT...LOC 0227Z 228DEG 12KT 4194 8962
$$
DLFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:37 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 1, 6:37 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 637 PM CDT SUN JUN 1 2014 .SYNOPSIS... ISSUED AT 337 PM CDT SUN JUN 1 2014 LATEST SFC ANALYSIS WAS INDICATING A QUASI-STATIONARY FRONT ARCHING FROM CENTRAL NEB...UP ACRS NORTHWESTERN MN AND NORTHEASTWARD ACRS LK SUPERIOR. SFC WAVE NOTED ON IT IN SOUTHEASTERN SD. BUT MORE OF AN CONVECTIVELY ACTIVE ZONE WAS LOCATED ALONG A SFC TROF OR REMNANT OUTFLOW BOUNDARY EXTENDING FROM NORTHWESTERN IA THEN ALONG THE IA/MN BORDER REGION AND INTO NORTH CENTRAL WI. NOT MUCH LOCALLY FOR CONVECTION TO FOCUS ON AND JUST ISOLATED TO WDLY SCTRD BUOYANCY DRIVEN/PULSE STORMS ACRS THE LOCAL AREA BACK ACRS CENTRAL IA SOUTH OF THE MN/IA BORDER BOUNDARY. WEAK UPPER LEVEL WAVE/VORT TAKING MORE AIM ALONG AND EAST OF THE DVN CWA WITH MORE SCTRD ACTIVITY TAKING PLACE ACRS IL. ALOFT...12Z H85 MB ANALYSIS INDICATED BROAD LLVL FLOW STREAMING LOW TO MID H85 DPTS OFF THE GULF AND UP THE PLAINS AND TOWARD THE WESTERN MS RVR VALLEY. WATER VAPOR IMAGERY LOOP INDICATING A STRONGER UPPER LEVEL WAVE/VORT COMPLEX ACRS CO AND UP INTO NORTHEASTERN WY. PORTION OF THIS WAVE IS WHAT WILL LOOK TO PROPAGATE TO EASTERN IA BY 12Z MON. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 337 PM CDT SUN JUN 1 2014 TONIGHT...EXPECT ISOLATED TO WDLY SCTRD SHOWERS/STORMS TO WANE AFTER 8 PM CDT...BUT A FEW CELLS FEEDING ON LINGERING SBCAPES OVER 1500 J/KG COULD LINGER THROUGH 10 PM. JUST A LOW POTENTIAL FOR A WET MICROBURST WITH A MORE VERTICALLY ORGANIZED STORM THIS EVENING. TIGHTENING SOUTHERLY PRESSURE GRADIENT WILL MAINTAIN A 10-18 MPH BREEZE OVERNIGHT...COMBINED WITH MID 60+ SFC DPTS WILL SIDE WITH MILD OVERNIGHT TEMP GUIDANCE AND GO WITH LOWS IN THE UPPER 60S TO AROUND 70 FOR MOST AREAS. THEN AS THE UPSTREAM CO/WY WAVE COMPLEX PROPAGATES TOWARD THE AREA...EXPECT THE ONGOING CONVECTIVE SYSTEM ACRS CENTRAL NEB TO PUSH INTO THE DVN CWA AFTER MIDNIGHT AND INTO EARLY MON MORNING. LEAD BAND OF CONVECTION ACRS FAR SOUTHEASTERN SD INTO NORTHEASTERN NEB MAY EVEN MAKE IT INTO THE FAR WESTERN AND NORTHWESTERN DVN CWA AFTER 10 PM CDT THIS EVENING IF IT CAN HOLD TOGETHER. WILL ADJUST THE 1ST PERIOD POPS ACCORDINGLY FOR THESE SCENARIOS...WHICH ALREADY HAD THE TRENDS IN LINE. THERMODYNAMIC PROFILES/FCST SOUNDINGS SUGGEST THAT AS THIS UPSTREAM ACTIVITY ARRIVES LATE TONIGHT...THERE MAY BE ENOUGH VERTICAL SHEAR/KINEMATICS TO PRODUCE NEAR SVR TO SVR WINDS OF 55-60 MPH EVEN AFTER MIDNIGHT IF 1500+ J/KG MUCAPES CAN LINGER INTO MON MORNING. BUT FCST SOUNDINGS SUGGEST LLVL/H95-H9 MB INVERSION DEVELOPING AFTER MIDNIGHT THAT MAY HELP LIMIT FULL WIND INTRUSION TO THE SFC. THESE FCST SOUNDINGS AS WELL AS MOISTURE PLUME PROJECTIONS INDICATE PRECIPITABLE WATERS OF 1.6 TO 1.8 INCHES TONIGHT INTO MON MORNING...MORE THAN ENOUGH TO FUEL LOCALLY HEAVY RAINFALL WITH ANY STRONGER STORMS CELLS. A FEW LOCATIONS BY MID MON MORNING THAT GET HIT BY REPEATED STORMS COULD EASILY HAVE FROM 1 TO 2+ INCHES OF RAINFALL. MONDAY...THE MORNING PERIOD COULD BE CHARACTERIZED BY AN ONGOING MCS AS THE UPPER LEVEL WAVE CONTINUES TO ROLL ACRS THE CWA. OR AT LEAST A ROBUST STORM CLUSTER WITH LOCALLY HEAVY RAIN AND GUSTY WINDS. IF THE SYSTEM PROGRESSES EASTWARD ENOUGH...IT MAY FLARE UP AND BECOME STRONG TO SVR JUST TO THE EAST OF THE CWA ACRS NORTHEASTERN IL INTO MI/IND. THEN THE BIG QUESTION IS IF THERE WILL BE ENOUGH MIDDAY AND AFTERNOON RECOVERY TO FUEL SCTRD STRONG STORMS INTO EARLY MON EVENING. WILL JUST GO WITH CHC POPS FOR THE AFTERNOON WITH PLENTY OF QUESTIONS ON HOW MUCH INSTABILITY WILL DEVELOP...AND GO WITH MIDDLE OF THE ROAD TEMP GUIDANCE FOR HIGHS. ..12.. .LONG TERM...(MONDAY NIGHT THROUGH NEXT SUNDAY) ISSUED AT 337 PM CDT SUN JUN 1 2014 THE MAIN FORECAST CONCERN IN THE EXTENDED WILL BE PRECIPITATION CHANCES MONDAY NIGHT INTO WEDNESDAY AND AGAIN OVER NEXT WEEKEND. MODELS ARE IN GOOD OVERALL AGREEMENT IN REGARD TO THE GENERAL PATTERN BUT DIFFERENCES ABOUND IN STRENGTH OF FEATURES AND TIMING THROUGH THE PERIOD. 500 HPA SHORTWAVE TROUGH EXITS INTO THE UPPER GREAT LAKES ON TUESDAY NIGHT WITH SCATTERED SHOWER AND THUNDERSTORM ACTIVITY EXITING INTO WESTERN ILLINOIS. GOOD INSTABILITY ACROSS THE REGION BUT SHEAR IS WEAK SO AT THIS TIME WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED. THE PATTERN WILL TRANSITION TO ZONAL FLOW AFTER THE WAVE PASSES AND A RIDGE OVER THE SOUTHEASTERN US MOVES INTO THE ATLANTIC. THE FRONTAL BOUNDARY ASSOCIATED WITH MONDAYS SYSTEM WILL STALL IN THE VICINITY OF THE MISSOURI AND IOWA BORDER ON MONDAY NIGHT WITH SLIGHTLY COOLER AIR TO THE NORTH AND NOTICEABLY WARMER AND MORE MOIST AIR TO THE SOUTH. THIS WILL SET THE STAGE FOR A VERY INTERESTING WEATHER EVENT TO UNFOLD TUESDAY NIGHT INTO WEDNESDAY MORNING. MODELS ARE IN GOOD AGREEMENT OF A SHORTWAVE MOVING FROM NEBRASKA INTO ILLINOIS DURING THIS PERIOD. THE ECMWF CONTINUES TO BE WHERE WITH THIS WAVE AWHILE THE GFS AND GEM ARE STRONGER. A STRENGTHENING LOW LEVEL JET MAXIMIZE SOUTHWEST OF THE REGION TUESDAY NIGHT INTO WEDNESDAY AND WILL BRING HIGH THETA-E AIR INTO THE REGION JUST NORTH OF THE BOUNDARY. ALL MODELS CONTINUE TO DEPICT THE BEST DYNAMICS OVERSPREADING THE REGION AFTER 06 UTC ON WEDNESDAY AND THIS IS WHEN THE BETTER POPS WERE PLACED ACROSS THE REGION. THE GFS AND GEM LINGER THE SHORTWAVE ACROSS THE REGION ON WEDNESDAY EVENING AND WILL LEAVE POPS IN THE FORECAST THROUGH THIS TIME. THE FLOW WILL REMAIN ZONAL THROUGH THE REMAINDER OF THE WEEK WITH THE FRONTAL BOUNDARY FARTHER TO THE SOUTH AND COOLER AIR ACROSS THE REGION. A DRY FORECAST IS EXPECTED WEDNESDAY NIGHT INTO FRIDAY NIGHT. HOWEVER WITH THE QUICK ZONAL FLOW ACROSS THE THERE MAY BE CHANCES OF SHOWERS WITH ANY WEAK SHORTWAVE THAT PASSES BY. AFTER FRIDAY...MODELS DEPICT A VERY STRONG DISTURBANCE DIGGING SOUTHWARD OUT OF ALASKA FOR THE WEEKEND WHICH WILL BRING INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS AND BELOW NORMAL TEMPERATURES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 627 PM CDT SUN JUN 1 2014 SCATTERED THUNDERSTORMS ONGOING LATE THIS AFTERNOON WILL DIMINISH IN COVERAGE THIS EVENING. THESE STORM SHOULD BE MAINLY WEST OF THE MISSISSIPPI RIVER. A LINE OF THUNDERSTORMS OVER WESTERN IOWA WILL MOVE EAST AND SHOULD MOVE THE THE MISSISSIPPI VALLEY REGION AFTER MIDNIGHT. MVFR AND IFR CONDITIONS WILL BE ASSOCIATED WITH THESE STORMS. DRY LOW LEVEL AIR WILL MOVE IN TO AREAS WEST OF THE MISSISSIPPI BY MONDAY AFTERNOON WHICH WILL LIMIT ANY THUNDERSTORM REDEVELOPMENT. NEAR AND EAST OF THE RIVER CONDITIONS WILL REMAIN FAVORABLE FOR THUNDERSTORM REDEVELOPMENT THROUGH THE AFTERNOON. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...12 SHORT TERM...12 LONG TERM...COUSINS AVIATION...DLF
Hazardous weather outlook, Jun 1, 3:54 AM CDT, 17 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 354 AM CDT SUN JUN 1 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-020900- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 354 AM CDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP MAINLY DURING THE AFTERNOON ACROSS THE OUTLOOK AREA. THE MAIN THREATS WILL BE LIGHTNING...LOCALLY HEAVY RAINFALL AND GUSTY WINDS. THUNDERSTORMS WILL BE LIKELY AFTER MIDNIGHT IN EASTERN IOWA AND NORTHEAST MISSOURI AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM. THE MAIN THREATS WILL BE LIGHTNING AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A LOW PRESSURE SYSTEM MOVING ACROSS THE MIDWEST WILL SPREAD THUNDERSTORMS ACROSS THE AREA DURING THE EARLY MORNING AND DAYTIME HOURS MONDAY. THESE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL AND COULD GENERATE ISOLATED SEVERE WEATHER...BUT A SIGNIFICANT SEVERE WEATHER EVENT IS NOT ANTICIPATED. ANOTHER AND MORE SUBSTANTIAL STORM SYSTEM IS FORECAST THROUGH THE AREA LATE TUESDAY NIGHT INTO WEDNESDAY. A VERY MOIST ENVIRONMENT WILL RAISE THE THREAT OF HEAVY RAIN. BOTH INSTABILITY AND WIND SHEAR ARE EXPECTED TO BE HIGH WHICH FAVORS WELL ORGANIZED STORMS. THE TYPE OF SEVERE WEATHER EXPECTED WILL DEPEND ON THE LOCATION OF THE LOW-LEVEL FRONTAL BOUNDARY. AT THIS POINT IT IS EXPECTED TO REMAIN NEAR THE IOWA-MISSOURI BORDER WHICH WOULD MEAN LARGE HAIL WOULD BE THE MAIN SEVERE WEATHER THREAT AS IT APPEARS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HAASE/WOLF
In the hours before
Special weather statement, Jun 1, 8:10 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
810 PM CDT SUN JUN 1 2014
IAZ066-068-ILZ007-009-015-016-020215-
CARROLL-CLINTON-HENRY-ROCK ISLAND-SCOTT-WHITESIDE-
810 PM CDT SUN JUN 1 2014
...THUNDERSTORMS WITH HEAVY RAIN AND GUSTY WINDS...
AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR OSBORN...OR 13 MILES NORTHEAST OF EAST
MOLINE...MOVING NORTHEAST AT 35 MPH.
* THE THUNDERSTORM WILL BE NEAR...
ERIE AROUND 820 PM CDT...
GARDEN PLAIN AROUND 830 PM CDT...
MORRISON AROUND 840 PM CDT...
FAIRHAVEN AROUND 855 PM CDT...
COLETA AROUND 900 PM CDT...
CHADWICK AND MILLEDGEVILLE AROUND 905 PM CDT...
PEA SIZE HAIL...WINDS GREATER THAN 35 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY RAIN...ARE EXPECTED WITH THIS STORM.
IF YOU HEAR THUNDER, MOVE IMMEDIATELY TO A STURDY BUILDING OR CAR
UNTIL THE STORM HAS PASSED.
EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.
LAT...LON 4139 9012 4158 9041 4220 8988 4195 8968
4194 8968 4193 8966
TIME...MOT...LOC 0109Z 215DEG 30KT 4160 9022
DLFLocal storm report, Jun 1, 8:14 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
814 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 1 E ORION 41.35N 90.35W
06/01/2014 HENRY IL TRAINED SPOTTER
TREE LIMBS OF 6 TO 8 INCHES DOWN.
&&
TEOSpecial weather statement, Jun 1, 8:24 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 824 PM CDT SUN JUN 1 2014 IAZ064-065-067-077-078-020230- CEDAR-JOHNSON-LOUISA-MUSCATINE-WASHINGTON- 824 PM CDT SUN JUN 1 2014 ...THUNDERSTORMS WITH STRONG WINDS... AT 820 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RIVERSIDE...OR 12 MILES NORTHEAST OF WASHINGTON...MOVING NORTHEAST AT 30 MPH. * THE THUNDERSTORM WILL BE NEAR... LONE TREE AROUND 835 PM CDT... 6 MILES NORTHWEST OF NICHOLS AROUND 840 PM CDT... WEST LIBERTY AROUND 850 PM CDT... WEST BRANCH AROUND 855 PM CDT... ROCHESTER AROUND 910 PM CDT... TIPTON AROUND 920 PM CDT... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. IF YOU HEAR THUNDER, MOVE IMMEDIATELY TO A STURDY BUILDING OR CAR UNTIL THE STORM HAS PASSED. EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS. LAT...LON 4188 9127 4173 9101 4131 9148 4141 9167 TIME...MOT...LOC 0123Z 216DEG 27KT 4143 9150 DLF
Local storm report, Jun 1, 8:50 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
850 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 2 N NEW WINDSOR 41.23N 90.45W
06/01/2014 MERCER IL TRAINED SPOTTER
NUMEROUS SMALL LIMBS DOWN. TWO LIMBS OF 8 TO 10 INCHES IN
DIAMETER AND 15 TO 20 FEET IN LENGTH ALSO DOWN. DELAYED
REPORT.
&&
TEOThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:10 PM CDT | Special Weather Statement | DVN | Carroll, Whiteside | 65 min |
| Jun 1, 10:16 PM CDT | Special Weather Statement | DVN | Jo Daviess | 44 min |
| Jun 1, 11:37 PM CDT | Special Weather Statement | DVN | Jo Daviess | 53 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.